# SDR SWAA2023061447906

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 328-344 LBL 45' CRACKED<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 328-344 LBL 45' AS PER SRM 51-40-02-0G-0 AND DWG 141A5400 ID 0044.;[02] (RII) VERIFIED STEP 1
